# SDR SWAA2021042664336

- Difficulty date: April 2, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB. INTERCOSTAL LOCATED BETWEEN BS 500B AND BS 500C STRINGER 26L FWD CARGO COMPARTMENT REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS500B AND BS500C STRINGER 26L FWD CARGO COMPARTMENT IAW B737700 SRM 511002 ITEM 9 AND SRM 514002 DRAWING #143A7505 SHEET 5 REV B MATERIAL USED PN 143A751011 PO 2021 137530
